# SDR DALA2024081608200

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 91,898 hours, 12,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EPL ASSY DAMAGED AT SEAT 31B. CORRECTIVE ACTION: REPLACED EPL ASSY WITH NEW AT SEAT 31B PER CMM 25-21-53. OK FOR SERVICE. (0504130)
